# SDR C2XA06SH016

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 8,888 hours, 7,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530375001
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AFT OF FRAME 23.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
